Lower consistency bounds for mutual stationarity with divergent uncountable cofinalities

Dominik Adolf, Sean Cox, Philip D Welch

Research output: Contribution to journalArticle (Academic Journal)

1 Citation (Scopus)
106 Downloads (Pure)

Abstract

We prove that the upper bounds for the consistency strength of certain instances of mutual stationarity considered by Liu–Shelah in 1997 are close to optimal. We also consider some related and, as it turns out, stronger properties.
Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalIsrael Journal of Mathematics
Volume228
Issue number1
Early online date8 Sep 2018
DOIs
Publication statusPublished - Oct 2018

Fingerprint Dive into the research topics of 'Lower consistency bounds for mutual stationarity with divergent uncountable cofinalities'. Together they form a unique fingerprint.

  • Cite this